# SDR ABXA9800497

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5643000
- Condition: Cracked
- Location: Ws 160
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE SKIN STATION XRS 160 AT THE REAR SPAR IS CRACKED IN 2 PLACES.  REPAIRED SKIN IAW DC8 SRM 57-2-0.
